# SDR 9521539969

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Ctr Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SPECIAL MAINTENANCE VISIT, FOUND A CRACK IN LONGERON 16R IN THE CENTER FUEL TANK.  REPAIRED PER EA 99-87836.
